MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES LP; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Catalog Number DYND11519
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that approximately 5 hours after placement of the foley catheter the "balloon ruptured".Due to this, a new catheter was placed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Ruptured bulb.

Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19135271
Report Number1417592-2024-00525
Device Sequence Number6994490
Product Code OHR
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11519
Device Lot Number96923090002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight82 KG